# SDR 02218301

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward emergency floor track lights were inoperative.  Maintenance personnel secured the connector for the forward emergency floor track lights.  An operational check was satisfactory and the aircraft was returned to service.
